|mycobacterium avian complex
Jul 9, 2006
My 57 year old non-HIV sister was diagnosed with this and it appears she has had it for more than two years. She is to be treated by a physician but everything she reads about it is very grim and she is frightened. Apparently the chemothatherpy for MAC is grim as well. We had planned to travel to Europe in two weeks and she feels the pills will make her too sick to travel and have a good time. Please advise if this is true.
| Response from Dr. Henry
This forum is exclusively for the discussion of the side effects of antiretroviral therapy. In HIV+ patients, MAC is often treatable with a combination of antibiotics with an improved outcome when the underlying HIV infection is also treated with effective antiretroviral therapy.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Itchy Scrotum A Symptom Of HIV?
- Chest Cold After Giving A Bj Worried I Have HIV
- Hpv After Swallowing Sperm Worried I Have HIV
- Itchy Testicles After Touching A Bloody Scab Sign Of HIV AIDS
- Penis Discharge After Mutual Masturbation Worried I Have HIV
- Shingles After Blowjob Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.